Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

On HRT, have diarrhea, bloating on eating. Cause?

hi, i ve just been to my gp this morning and they re testing me for coelic, i ve had perssitant diahorrhea and bloating for the past 4 weeks, i thought it had something to do with the hrt treatment i was taking? i m on 125mcg of thyroxine per day too, is there anything i can do to alleviate these symptoms as everything i eat causes world war 3 to erupt in my stomach and downwards
Asked On : Thu, 11 Oct 2012
Answers:  0 Views:  75 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor